Differential and Integral Equations

Bounded solutions for abstract time-periodic parabolic equations with nonconstant domains

M. Fuhrman

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 3 (1991), 493-518.

Dates
First available in Project Euclid: 1 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372700425

Mathematical Reviews number (MathSciNet)
MR1097914

Zentralblatt MATH identifier
0729.34041

Subjects
Primary: 34G10: Linear equations [See also 47D06, 47D09]
Secondary: 34A12: Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30]

Citation

Fuhrman, M. Bounded solutions for abstract time-periodic parabolic equations with nonconstant domains. Differential Integral Equations 4 (1991), no. 3, 493--518. https://projecteuclid.org/euclid.die/1372700425


Export citation